# SDR SWAA2023121220551

- Difficulty date: November 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LOCATED UPPER AREA BS 1016 AT AFT GALLEY AREA 2023-694247 ELONGATED HOLE ON FITTING LOCATED UPPER AREA BS 1016 AT AFT GALLEY AREA<[01] REPLACED FITTING AND FASTENERS LOCATED UPPER AREA BS 1016 AT AFT GALLEY AREA;[02] REPLACED FITTING LOCATED UPPER AREA BS 1016 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DWG 148A2230 SHEET:8; REV:C. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED FITTING LOCATED UPPER AREA BS 1016 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DWG 148A2230 SHEET:8; REV:C. SEE INDIVIDUAL SIGN OFF BELOW.
